# SDR ASOA20140911273

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 39,427 hours, 29,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION FOUND ON OMEGA BEAM NUTPLATE HOLES AT FRAME 59-61.  MAINTENANCE R & R CENTER OMEGA BEAM BUTTSTRAP IAW EC5310-01473, REV D.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
